# SDR AWXA9900407

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638102
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 37,254 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C CABIN ALTITUTE CLIMBED ABOVE 10,000 FT WHEN CLIMBING THRU FL 27,000.  PRESSURIZATION CONTROL WAS REGAINED AFTER SELECTING MAN DC MODE.  REPLACED CABIN  PRESSURE CONTROLLER IAW 21-31-21 PG 401, TT 0099110.  ALSO, OUTFLOW VALVE WAS REPLACED (SEE LP 7558125 & 7558124) TT 0101252.
